Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Optimality of Mathematical Programming Problems with Rough Convexity of Objective Function
Current Issue
Volume 5, 2017
Issue 3 (June)
Pages: 19-25   |   Vol. 5, No. 3, June 2017   |   Follow on         
Paper in PDF Downloads: 24   Since Aug. 14, 2017 Views: 1150   Since Aug. 14, 2017
Authors
[1]
Ebrahim A. Youness, Department of Mathematics, Tanta University, Tanta, Egypt.
[2]
Ahmed A. Alsaraireh, Department of Computer Information Systems, The University of Jordan, Aqaba, Jordan.
Abstract
The concept of convexity of sets and functions plays an important role in the field of mathematical programming. Convexity ensures the globality of solutions. In real life problems, the convexity might not be satisfied. So in this study, an optimality of a nonlinear programming problem in which the objective function is rough convex with respect to a family of convex functions is discussed. The sufficient and the necessary Kuhn Tucker conditions of optimality for these kind of problems is presented. An illustrative example are presented to clarify the results. Finally the results of this study will be used in many field such as: mathematical programming, engineering, and other sciences.
Keywords
Rough Convexity, Rough Nonlinear Programming Problem, Kuhn Tucker Saddle Point, Kuhn Tucker Conditions
Reference
[1]
Ammar, E. E. "On generalized convexity of fuzzy variables maps." Applied mathematics and computation 157.1 (2004): 65-75.‏
[2]
Bazaraa, Mokhtar S., Hanif D. Sherali, and Chitharanjan M. Shetty. Nonlinear programming: theory and algorithms. John Wiley & Sons, 1979.‏
[3]
Bector, C. R., and C. Singh. "B-vex functions." Journal of Optimization Theory and Applications 71.2 (1991): 237-253.‏
[4]
Deng, Fang'an, Tao Zhou, and Yang Xu. "On the rough approximation of non-convex set." International Conference on Intelligent Systems and Knowledge Engineering 2007. Atlantis Press, 2007.‏
[5]
Hanson, M. A. "Bounds for functionally convex optimal control problems." Journal of Mathematical Analysis and Applications 8.1 (1964): 84-89.‏
[6]
Kaul, R. N., and Surjeet Kaur. "Optimality criteria in nonlinear programming involving nonconvex functions." Journal of Mathematical Analysis and Applications 105.1 (1985): 104-112.‏
[7]
Mangasarian, Olvi L. Nonlinear programming. Society for Industrial and Applied Mathematics, 1969.‏
[8]
Wu, Shu-Yu, and Wei-Hou Cheng. "A note on fuzzy convexity." Applied mathematics letters 17.10 (2004): 1127-1133.‏
[9]
Yang, X. M. "On E-convex sets, E-convex functions, and E-convex programming." Journal of Optimization Theory and Applications 109.3 (2001): 699-704.‏
[10]
Youness, E. A. "E-convex sets, E-convex functions, and E-convex programming." Journal of Optimization Theory and Applications 102.2 (1999): 439-450.‏
[11]
Youness, Ebrahim A. "Characterizing solutions of rough programming problems." European Journal of Operational Research 168.3 (2006): 1019-1029.‏
[12]
Youness and ALsaraireh, "Rough Convexity of a Set and a Function," Delta J. Sci., vol. 37, (2016): pp. 29 -34.
[13]
Youness, E. A., and Tarek Emam. "Semi strongly E-convex functions." Journal of Mathematics and Statistics 1.1 (2005): 51-57.‏
[14]
Youness, E. A., and Tarek Emam. "Strongly E-convex sets and strongly E-convex functions." Journal of Interdisciplinary Mathematics 8.1 (2005): 107-117.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved